# SDR GTIA2016050501443

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 24,113 hours, 11,074 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Open
- Location: Row 30 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30ABC, PASSENGER OXYGEN MASK ARE OUT, PASSENGER OXYGEN STORAGE, PASSENGER OXYGEN MODULES. PACKED PAX OXYGEN MASK AT SEATS 30ABC AND PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW 35-23-00.  OPS CHECKED GOOD.
